Publication
Title
Locally convex approach spaces
Author
Abstract
We continue the investigation of suitable structures for quantified functional analysis, by looking at the notion of local convexity in the setting of approach vector spaces as introduced in [6]. We prove that the locally convex objects are exactly the ones generated (in the usual approach sense) by collections of seminorms. Furthermore, we construct a quantified version of the projective tensor product and show that the locally convex objects admitting a decent exponential law with respect to it are precisely the seminormed spaces.
Language
English
Source (journal)
Applied General Topology
Publication
2003
ISSN
1576-9402
Volume/pages
4:2(2003), p. 263-279
Full text (open access)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Record
Identification
Creation 18.02.2014
Last edited 02.09.2016